Original email for context: I’m just wondering if my dosage is right. I use the insulin during that goes to 100 and the doctor told me to go to 25 units. Is that the large dosage and should I start at 15? I ask because in the evenings I have the cravings for my “bad” food. I’ve not cheated but wondered if my cravings were more psychological than true hunger?
This is a good question- while mental/psychological hunger and cravings can be a common thing on hCG to deal with, in your case, IF you are a higher dosing of hCG which is seems like your doctor likely has you on (if the solution was mixed in a 1:1 ratio as i most common, this means at the 25 unit mark you are currently taking 250ius of hCG) – it’s possible that the dosing is too high for you and in this case, could be causing these feelings.
What you could try doing for 1 day is lowering to 15 units (150iu) and just see if you feel different that day- it’s just a 1 day experiment and allows you to compare a little. If you feel much better in the evening that day, then you know that likely your dosage does have something to do with it.
Here is my full guide on adjusting hCG dosage and how you should feel etc etc.